female 25 yrs
Weight dropped drastically to 5 stone - no reason could be found. Not due to food intake
Para od because felt so ill from weight loss 4 10yrs and drs not know why
As soon as od, started pain med syndol and weight went to double - Not due to food
Drs can't find reason
Don't think loss and gain are related because
When I reduce PKs weight starts to drop. Food doesn't increase it. WHY WOULD THIS HAPPEN? I was taking PKs b4 od and not this responce. So assumed when od I caused some problem where body can now not break down / process drugs properly. But my liver/kid/pan blood tests fine
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?